MathSciNet Relay Station
MathSciNet bibliographic data
MR1401457 (97h:30040) 30D05 (30D55 46E15 47B38)
Bourdon, Paul S.; Shapiro, Joel H. Mean growth of Koenigs eigenfunctions. J. Amer. Math. Soc. 10 (1997), no. 2, 299–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement